# SDR 96FDEA01651

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48291
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 2 Cowl Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, THE NR 2 ANTI-ICE COWL DUCT FAIL LIGHT ILLUMINATED.  A NOTE IN THE MEL FOR THE ANTI-ICE WRITE-UP SAID TO REDUCE  NR 2 THROTTLE TO IDLE AND  USE ONLY IN EMERGENCY CONDITION.  COMPLIED.  LIGHT WENT OUT WHEN THROTTLE WAS RETARDED.  LIGHT ON APPROXIMATELY 2 MINUTES.  REF WRI 30-20/1976 FOR REMOVAL AND REPLACEMENT OF NR 2 ENGINE ANTI-ICE VALVE.  NR 2 ENGINE RAN AT TAKEOFF POWER FOR 4 MINUTES PER J.R.H.  A/I C.D. FAIL LIGHT REMAINED OUT.  CKD NR 2 ANTI-ICE AIR OUTLET SCREEN, FOUND CLEAN.  OK FOR SERVICE.
